# SDR ABXA2022040249

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 91,333 hours, 23,455 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ASA STATUS IND INDICATES NO LAND 3 DURING TAXI.  AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE. DEFERRED LEFT AUTOPILOT IAW MEL 22-10-1A.  AIRCRAFT RETURNED TO SERVICE.
